# SDR DALA1133539875

- Difficulty date: May 9, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 717,726 hours, 65,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT SKIN DENT AT BS 180 AND L4L L=6", W=1", DEPTH = .064", D/X=15.625.  OUT OF LIMITS PER SRM 53-04 FIG 38 DUE TO DEPTH AND PROX TO FRAME AND LONGERON.  TRIMMED OUT SKIN EXT REPAIR DOUBLER, INSTALL REPAIR FINGER DOUBLER AND.050" THK REPAIR FILLER INSTALL ON TRIMOUT. ERA 492111-14AD REV ORIG FOR REPAIR APPR IS FOR 12 MONTHS ONLY.  ADDL ENG AUTH ERA REV IS REQ FOR CTND SERVICE OF 12 MONTHS FROM THE FAA 8100-9 APPRL DATE.
